Alert archive / West Virginia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 157, NWS Charleston, WV

July 30, 2012Pocahontas County, Randolph County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jul 30, 2012, 7:31 PM EDT for Pocahontas County, Randolph County, West Virginia. It was in force for 24 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 30, 2012, 7:31 PM EDT (23:31 UTC)
Expired
Jul 30, 2012, 7:55 PM EDT
In force
24 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

Counties Pocahontas County, WV, Randolph County, WV

The radar

The Charleston,WV radar (KRLX), 155 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 30, 7:40 PM EDTHAIL 1Durbin, WVCALLER REPORTED HIGH WATER ON US 250 AND HAIL .75 TO 1 INCH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 11.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2012-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 392 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2012-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
392 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
826 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

952 
WUUS51 KRLX 302331
SVRRLX
WVC075-083-310030-
/O.NEW.KRLX.SV.W.0157.120730T2331Z-120731T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
731 PM EDT MON JUL 30 2012

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL POCAHONTAS COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITIES OF...CASS SCENIC RAILROAD...CASS SCENIC
  RAILROAD STATE PARK...
  SOUTH CENTRAL RANDOLPH COUNTY IN WEST VIRGINIA...

* UNTIL 830 PM EDT

* AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  CASS SCENIC RAILROAD...AND MOVING NORTH AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  VALLEY HEAD..


PRECAUTIONARY/PREPAREDNESS ACTIONS...

VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3854 8006 3861 8007 3860 7981 3852 7984
      3838 7991 3838 7997
TIME...MOT...LOC 2331Z 181DEG 8KT 3844 7994

$$

08
1 follow-up statement
782 
WWUS51 KRLX 302355
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
755 PM EDT MON JUL 30 2012

WVC075-083-310005-
/O.CAN.KRLX.SV.W.0157.000000T0000Z-120731T0030Z/
POCAHONTAS WV-RANDOLPH WV-
755 PM EDT MON JUL 30 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL RANDOLPH AND
CENTRAL POCAHONTAS COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...GUSTY WINDS AND
PEA SIZE HAIL ARE STILL POSSIBLE.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3854 8006 3861 8007 3860 7981 3852 7984
      3838 7991 3838 7997
TIME...MOT...LOC 2355Z 181DEG 8KT 3849 7994

$$

08

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 2:30 PM EDT, 5 hours 1 minute earlier.

Area forecast discussion, Jul 30, 2:30 PM EDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
230 PM EDT MON JUL 30 2012

.SYNOPSIS...
WEAK HIGH PRESSURE SLIDES EASTWARD MONDAY NIGHT. UPPER LEVEL
DISTURBANCE PASSES TUESDAY AND TUESDAY NIGHT. HIGH PRESSURE
CROSSES WEDNESDAY THROUGH THURSDAY.

&&

.NEAR TERM /THROUGH TUESDAY/...
INFLUENCES OF HIGH PRESSURE WILL BE SLOW TO RELINQUISH CONTROL
AFTER TODAY...BUT A GREAT LAKES SURFACE LOW WITH AN EMBEDDED SHORT
WAVE TROUGH IN THE NORTHWEST FLOW ALOFT WILL PUT AN END TO THE
BRIEF DRY SPELL FOR OUR AREA. THIS IS SAID DESPITE THE FACE A FEW
DAYTIME HEATING ELEVATED THUNDERSTORMS ARE OCCURRING...AND WILL
CONTINUE TO OCCUR UNTIL LATER THIS EVENING. INITIATION OF
CONVECTION WILL BE RELEGATED TO THE EASTERN MOUNTAINS...BUT MAY
DRIFT TO THE NORTH AND CLIP THE EASTERN LOWLANDS WITH THEIR
FORWARD MOTION. OTHERWISE...LOWLAND AREAS ARE CAPPED IN THE MID
LEVELS...AND LARGELY STARVED OF ANY APPRECIABLE MOISTURE DEPTH.

OVERNIGHT PERIOD GETS A LITTLE BIT TRICKIER WITH THE NAM HINTING
AT AN INCREASE IN THE DEPTH SLIGHTLY TONIGHT WHILE
MAINTAINING ELEVATED CAPE. AS A RESULT...DID NOT GO COMPLETELY
CLEAR...AND GAMBLED ON NO POPS AFTER 04Z...BUT CAN ENVISION A PESKY
SMALL CELL OR TWO HANGING AROUND. THIS WILL BE ONE OF THOSE TIMES
WHERE LOW POPS AND LOW SKIES WILL COEXIST SIMULTANEOUSLY. DO
THINK THAT THERE WILL BE PLENTY OF CLEAR PATCHES...AND FOG
DEVELOPMENT SHOULD BE GOOD TO GO.

WEAK LOW PRESSURE SYSTEM AND EMBEDDED TROUGH ALOFT APPROACHES
TUESDAY...WARRANTING AN INCREASE IN THE POPS...WITH LIKELIES
POSSIBLE. ATMOSPHERE WILL BE PRIMED AND READY TO GO WITH PWAT
VALUES BACK TO THE 1.5 INCH RANGE. MAY TAKE A FEW HOURS DURING THE
AFTERNOON TO ERODE A WEAKER MID LEVEL CAP...WITH BUFR SOUNDINGS
SHOWING THIS ACHIEVED BY 00Z WEDNESDAY.

&&

.SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/...
THE AFOREMENTIONED SYSTEM WILL DROP SOUTHEASTWARD ACROSS THE AREA
TUESDAY NIGHT AND WEDNESDAY...WITH THE MODELS IN DECENT AGREEMENT.
THE BEST CHANCE OF STORMS WILL CONTINUE TUESDAY NIGHT INTO EARLY
WEDNESDAY...THEN DECREASE FROM NORTHWEST TO SOUTHEAST UNTIL THE
SYSTEM EXITS THE MOUNTAINS LATER WEDNESDAY. ALTHOUGH THIS LOOKS TO BE
ANOTHER TYPICAL SUMMER CASE OF THE SURFACE FRONT ITSELF WASHING OUT
AS IT MOVES THROUGH OUR AREA...THE UPPER SYSTEM AND DRIER AIR ALOFT
WILL CONTINUE MOVING SOUTHEAST AND EXIT LATER WEDNESDAY...TAKING THE
STORMS WITH IT. SO BY WEDNESDAY NIGHT...HAVE TERMINATED ALL POPS.
THIS SYSTEM WILL NOT BE AS WET OR UNSTABLE AS PREVIOUS SYSTEMS WITH
THE DEEPER MOISTURE AND HEAT REMAINING TO OUR SOUTH AND WEST.
STILL...A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION.

WEAK HIGH PRESSURE WILL BUILD IN FOR THURSDAY AND FRIDAY...WITH ANY
LINGERING LOW LEVEL MOISTURE AND CLOUDS LEFT BEHIND MIXING OUT
THURSDAY MORNING FOR AFTERNOON SUNSHINE. EXPECT SUNSHINE TO CONTINUE
ON FRIDAY. TEMPERATURES WILL NOT REALLY COOL BEHIND THIS SYSTEM
THURSDAY WITH DRIER AIR AND MORE SUNSHINE...BUT HUMIDITIES WILL BE
LOWER THURSDAY. SO LOOK FOR TEMPERATURES WEDNESDAY AND THURSDAY NEAR
90 DEGREES...BUT LOWER HUMIDITY THURSDAY.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
HEIGHTS ONCE AGAIN BUILD IN FROM THE WEST FRIDAY WITH THE BERMUDA
HIGH STRENGTHENING...ALLOWING THE HEAT AND HUMIDITY TO MOVE BACK IN
FROM THE SOUTHWEST. CHANCES FOR STORMS INCREASE BY THE WEEKEND AS
ANOTHER NORTHWEST FLOW SYSTEM AND ATTENDING COLD FRONT DROP
SOUTHEASTWARD TOWARD THE AREA. TEMPS WILL ALSO WARM BACK INTO THE
90S AHEAD OF THE FRONT.

&&

.AVIATION /19Z MONDAY THROUGH SATURDAY/...
ISOLATED TO SCATTERED CONVECTION CONTINUES IN THE MOUNTAINS
THROUGH THIS EVENING. SKY LIKELY TO NOT COMPLETELY CLEAR AS THE
MID LEVEL RH INCREASES...BUT ENOUGH CLEAR PATCHES THROUGH THE
NIGHT WILL ALLOW VALLEY FOG DEVELOPMENT. MOST TERMINALS LIFR BY
DAWN...AND SLOW IMPROVEMENT POSSIBLY TAKING 2 HOURS AFTER DAWN TO
ACHIEVE VFR ONCE AGAIN. VFR TUESDAY...BUT LIKELY TO SEE MORE
AREAL COVERAGE OF THUNDERSTORMS IN THE AFTERNOON AND
EVENING...LIKELY NECESSITATING VCTS/CB. TSRA WILL NOT BE OUT OF
THE QUESTION.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY...

FORECAST CONFIDENCE: MEDIUM TO HIGH.

ALTERNATE SCENARIOS: TIMING AND DENSITY OF FOG COULD VARY DUE TO
PATCHES OF PASSING CLOUD COVER. OBSERVATIONS MAY BOUNCE SLIGHTLY.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

UTC 1HRLY       18   19   20   21   22   23   00   01   02   03   04   05
EDT 1HRLY       14   15   16   17   18   19   20   21   22   23   00   01
CRW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
HTS CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    M
BKW CONSISTENCY  H    H    H    H    H    H    H    H    H    H    H    H
EKN CONSISTENCY  H    H    H    H    H    H    H    H    H    M    H    L
PKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M
CKB CONSISTENCY  H    H    H    H    H    H    H    H    H    H    M    M

AFTER 18Z TUESDAY...
BRIEF IFR POSSIBLE IN SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY
AFTERNOON THROUGH WEDNESDAY.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...JMV/26
NEAR TERM...26
SHORT TERM...JMV
LONG TERM...JMV
AVIATION...26
Hazardous weather outlook, Jul 30, 2:07 AM EDT, 17 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
207 AM EDT MON JUL 30 2012

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>040-046-047-310615-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-
CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-
GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
207 AM EDT MON JUL 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST
VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 30, 6:08 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
608 PM EDT MON JUL 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     TSTM WND DMG     2 ESE SUMMERSVILLE      38.27N  80.81W
07/30/2012                   NICHOLAS           WV   911 CALL CENTER

            TREES AND LINES DOWN ALONG WEBSTER ROAD

&&

EVENT NUMBER RLX1200476

LZ
Local storm report, Jul 30, 6:10 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
610 PM EDT MON JUL 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     FLASH FLOOD      4 NE SUMMERSVILLE       38.33N  80.79W
07/30/2012                   NICHOLAS           WV   911 CALL CENTER

            ROAD FLOODING IN GLADE CREEK.

&&

EVENT NUMBER RLX1200477

LZ
Special weather statement, Jul 30, 6:20 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
620 PM EDT MON JUL 30 2012

WVZ032-040-302315-
BARBOUR WV-TAYLOR WV-
620 PM EDT MON JUL 30 2012

...A STRONG THUNDERSTORM WILL AFFECT BARBOUR AND TAYLOR COUNTIES...

AT 612 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
AUDRA STATE PARK...MOVING NORTH AT 15 MPH.

WIND GUSTS TO 45 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR PHILIPPI AROUND 645 PM...MOATSVILLE AROUND
700 PM AND GALLOWAY AROUND 710 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3908 7986 3902 7988 3901 7989 3899 8005
      3901 8005 3902 8006 3903 8005 3904 8007
      3926 8014 3930 7989

08
Special weather statement, Jul 30, 6:30 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
630 PM EDT MON JUL 30 2012

WVZ015-302330-
KANAWHA WV-
630 PM EDT MON JUL 30 2012

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KANAWHA COUNTY...

AT 624 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST
OF CHARLESTON...MOVING NORTH AT 15 MPH.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL BE NEAR BELLE AROUND 635 PM...MARMET AROUND 640 PM...
COAL FORK AROUND 705 PM AND PINCH AROUND 730 PM.

THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-77 BETWEEN MILE
MARKERS 96 AND 105 IN WEST VIRGINIA...I-79 BETWEEN MILE MARKERS 1 AND
5...THE WEST VIRGINIA TURNPIKE BETWEEN MILE MARKERS 81 AND 95.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3813 8154 3815 8158 3817 8161 3842 8162
      3840 8133 3813 8147

08
Special weather statement, Jul 30, 6:39 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
639 PM EDT MON JUL 30 2012

WVZ039-302345-
UPSHUR WV-
639 PM EDT MON JUL 30 2012

...A STRONG THUNDERSTORM WILL AFFECT UPSHUR COUNTY...

AT 636 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
BUCKHANNON...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

THIS STORM WILL BE NEAR TALLMANSVILLE AROUND 705 PM...BUCKHANNON
AROUND 720 PM...OVERHILL AROUND 730 PM AND HODGESVILLE AROUND 745 PM.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3893 8010 3891 8009 3890 8011 3887 8011
      3881 8027 3885 8034 3910 8019 3909 8018
      3904 8013 3904 8009 3900 8005 3898 8005

08
Local storm report, Jul 30, 6:42 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
642 PM EDT MON JUL 30 2012

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             SUMMERSVILLE            38.35N 80.86W
07/30/2012  U0.75 INCH       NICHOLAS           WV   PUBLIC

            EVENT OCCURRED
            550 PM 07/30/2012

&&

NNNN

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 30, 3:14 PM EDTSpecial Weather StatementRLXMcDowell, Raleigh, Wyoming61 min
Jul 30, 4:50 PM EDTSpecial Weather StatementRLXCalhoun40 min
Jul 30, 5:09 PM EDTSpecial Weather StatementRLXBarbour36 min
Jul 30, 5:36 PM EDTSpecial Weather StatementRLXNicholas54 min
Jul 30, 5:41 PM EDTSevere Thunderstorm WarningRLXNicholas64 min
Jul 30, 6:11 PM EDTSevere Thunderstorm WarningRLXPocahontas, Randolph26 min
Jul 30, 6:20 PM EDTSpecial Weather StatementRLXBarbour55 min
Jul 30, 6:30 PM EDTSpecial Weather StatementRLXKanawha60 min
Jul 30, 6:39 PM EDTSpecial Weather StatementRLXUpshur66 min
Jul 30, 7:17 PM EDTSevere Thunderstorm WarningRLXKanawha39 min
Jul 30, 7:53 PM EDTSpecial Weather StatementRLXBoone67 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.